Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

155 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Feeling nauseous, anxiety and uneasiness on feet. What could be causing this?

Answered by
Dr.
Dr. Michelle Gibson James

General & Family Physician

Practicing since :2001

Answered : 15761 Questions

default
Posted on Wed, 2 Jan 2013 in Anxiety and Stress
Question: I am dizzy often and feel uneasy on my feet, I feel nauseous at times.everyone says its anxiety , but I feel like this just about everyday.
I am on seroquel 50 mg and lamictal 100 mg, I also take lorazepam from time to time for anxiety, but it's been 6 months and I feel no better. I was always fine and never had these problems, my brother died unexpectedly and it's been a year.
doctor
Answered by Dr. Michelle Gibson James 3 hours later
HI, thanks for using healthcare magic

Dizziness can be related to a number of different factors such as (1) low blood count/anemia
(2) low blood pressure on standing (postural hypotension)
(3) vestibular neuritis which is inflammation of the vestibular nerve- a nerve in the inner ear that is responsible for balance. This may lasts a varied amount of time,though most persons have symptoms for a few weeks at most and yours have persisted for mths
(4) menieres- this is most commonly associated with nausea, tinnitus (abnormal sounds in the ear) and flutuating hearing loss
(5) BPPV- benign paroxysmal positional vertigo- in this condition the dizziness tends to last for a few seconds then resolve, occur in certain postitions. It is also related to disorders of the inner ear
(6) in some cases of palpitations (irregular rate or rhythm of the heart), persons can complain of dizziness when the palpitations occur.
(7) it can also result from some medications- all three of the medications that you mentioned can have dizziness as side effect

To determine the cause your doctor will take a comprehensive history to find out - the positions in which the dizziness occurs, the duration, any associated symptoms, dietary history (relevant in anemia), cardiac history.
Any investigations would be based on the relevant findings in the history and examination.

I hope this helps, feel free to ask any other questions
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,   ,   ,   ,   ,   ,   ,  
Drug/Medication ,   ,   ,  
Medical Topics

Recent questions on  Anemia

doctor1 MD

Hi, i am writing on behalf of a friend. He had been diagnosed with having IBS when he was 13, without a colonoscopy, and now he is 25. He has been having abdominal pain and interchanges of diarrhea and constipation all these years but a month ago it suddenly got really worse (after having some fish, but even if it was bad, he had never experienced such excruciating pain again), as in one day he started to ache so much he couldn't get up off the floor. It was like stabbing and ripping him apart. He went to the hospital and had blood work done and an X-ray and they said it was normal but suggested a colonoscopy but he didn't go through with it. Ever since he has been having really severe abdominal pain and interchanges of diarrhea and constipation and he has been to several doctors, one prescribing him with amitriptyline and antibiotics for the intestine, and another after that giving him mebeverine hydrochloride alone. He took the antibiotics and amitriptyline for almost a month and it helped him a bit but in the evening he would none the less have the return of the severe pain in his entire abdomen, sometimes centering on the left upper side of it. Then he went to the other doctor who perscribed mebeverine hydrochloride, telling him it would instantly help, without that being the case when he tried it. He had extensive blood work done and everything was normal, no inflammation or anemia, and the doctor said he didn't need anything else and should just take the mebeverine. But he is still in pain and i was wondering if it could be something else with these symptoms. Should he have a colonoscopy or some other less painful test? He also has Gastroesophageal Reflux Disease.

doctor1 MD

My heart flutters constantly. The doctors in the ER called them PVC and put me on a heart monitor to see why I'm having them so frequently. They are not painful just irritating.My blood pressure is low thyroid is good and I use to have anemia but that's good as well. All lab work came out good including X-rays So why is my heart skipping beats?

doctor1 MD

I have MS and several times a year, i take venefor infusions for anemia (not related to the MS). within a week of the infusion, my left foot always swells enormously and is painful to walk on. my doctors keep saying its not from the venefor, as venofer is just iron. However, I know this swelling occurs each time. Does venofer cause foot swelling?

doctor1 MD

hi i used to have anemia about a year ago. now i am all better, however, when i last checked my heart rate, it was in the 80s. i checked again today while sitting down cause i thought that the machines at walmart may be lying or i could of been a bit active before hand, however it still was in the 80s.

doctor1 MD

getting pain in some parts of chest in random time any type of injections for D3 and B12 and dose for same as per reports

doctor1 MD

Do you think at ESA therapy is a good option for a 90 yo male with CKD stage 3A? RBC count is 2.91; HGB 9.9; HCT 29.1; platelet count 104; GFR est non-AA 58; Micralb/Crea ratio (ug/mg creat) 59.0; Pt is always cold , extremely fatigued-sleeps 15...

doctor1 MD

I had routine bloodwork done and all tests came back normal except for a raised ferratin 575. When tested again 6 weeks later it came back at another high value 445. No other tests for inflammation were done. CBC with differential all normal. I'm...